# SDR U2RA201807220001

- Difficulty date: June 14, 2018
- Submitted: July 22, 2018
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 95,505 hours, 14,278 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B04348
- Condition: Cracked
- Location: Fuselage
- Part time: 95,505 hours, 14,278 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SERVICE BULLETIN 747-53A2494 REVISION 2 FOUND FRAME AFT INNER CHORD AT STATION 2230 RT R5 DOOR CRACKED.  ACCOMPLISHED FRAME INNER CHORD CRACK REPAIR IN ACCORDANCE WITH STRUCTURAL REPAIR MANUAL CHAPTER 53-60-07 REPAIR 7.
